# SDR 2003F00054

- Difficulty date: September 24, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N473CW
- Make and model: Gulstm GIV
- Aircraft serial: 1194
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Part number: 11362
- Condition: Loose
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW NOTED A COMBINED HYDRAULIC SYSTEM FAILURE MESSAGE.  THE SYSTEM LOST PRESSURE DUE TO FLUID STARVATION AT THE SUPPLY LINE TO THE HYDRAULIC PUMP ON THE LEFT ENGINE.  THE QUICK DISCONNECT COUPLING APPARENTLY HAD NOT BEEN LOCKED INTO PLACE.  THE QUICK DISCONNECT WAS RELOCKED AND TESTED.  NO DEFECTS NOTED.  THE HYDRAULIC SYSTEM WAS INSPECTED AND TESTED USING G-IV MM RECOMMENDATIONS.  NO DEFECTS WERE NOTED.  THE SYSTEM WAS THOROUGHLY TESTED.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
